# SDR USAA050390

- Difficulty date: March 24, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - RIB, (1.5 AND .3750 INCH) CRACK; H WING, ROB AT WS 505 UPPER FLANGE RADIUS 20 INCH FROM L/E OF RIB.  INSTALLED REPAIR DOUBLER IAW EA.  (K)
